Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Patient has fever, done Widal test, low H titer and high O titer, normal blood count

HI, sir Im Dadasaheb Kumbhar. From Kolhapur Maharashtra . Im Pathology Lab Tech. My Question Is that in my vilages 15 to 20 patitents i investigate widal test . lots of pt is O titer is 320 but H titer is 20 & 40. but pts has 4 to 6 day fever histroy. blood cell count is normal & ESR Also Normal. I Cross the serum sample in other lab & other Ket . but O titer 320.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
hi. your finding is soo common in developing countries like india
coming to your scenario O TITER is soo high may be following reason
* recent infection
* immunised with monoalent vaccine
* Anamnestic reaction(Our body wont forget past enteric infection and unrelated fever like malaria. to rule out repeat the test one week later. In developing countries like india this is common scenario
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor